# SDR UPS08853076

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fs 1500 Lbl 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN, FLOOR PNL HAS CRUSHED HONEYCOMB STA 1500 LBL 29.  REMOVED PNL, FABRICATED AND INSTALLED REPLACEMENT FLOOR PNL IAW MM 53-21-02, EO DC8-5320-9691C.
